# SDR 9724336301

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ESCAPE PATH EMERGENCY LIGHTS INOPERATIVE AT DOOR 3L AND FROM ROWS 35HJK TO 43HJK.  RECONNECTED LIGHT ASSEMBLIES,  OPERATIONAL CHECK GOOD.
